Login New user?  
Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 8 > No. 1

 
   

A Novel Algorithm for the Conversion of Parallel Regular Expressions to Non-deterministic Finite Automata

PP: 95-105
Author(s)
Ajay Kumar, Anil Kumar Verma,
Abstract
The aim of the paper is to concoct a novel algorithm for the metamorphosis of parallel regular expressions to e -free nondeterministic finite automata. For a given parallel regular expression r, let m be the number of symbols that occur in r and let C denote the number of concatenation operators in r. In the worst case, 2m+1 states are required for the construction of the non-deterministic finite automaton using the novel algorithm. In the earlier existing approaches, the number of states of the non-deterministic finite automaton in the worst case is equal to 22|r|−3C.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved